# SDR 2008FA0000097

- Difficulty date: December 26, 2007
- Submitted: February 25, 2008
- Operation: General aviation
- Aircraft: N47BC
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608129
- Engine: Cont TSIO550C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649900
- Part serial: N02GA028
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT BROKE JUST AFT OF PROPELLER MOUNTNG FLANGE.  (K)
